# SDR SWAA2023051524149

- Difficulty date: April 5, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS 500A TO BS 500B AT LEVEL STR 26R FWD CARGO COMPARTMENT 2023-237540<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW BS 500A TO BS 500B AT LEVEL STR 26R FWD CARGO COMPARTMENT IAW B737-700 SRM 53-30-53-2R-1 REAPIR 1. SEE INDIVIDUAL SING-OFF BELOW.;[02] CORRECTED STEP 1  REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW BS 500A TO BS 500B AT LEVEL STR 26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SING-OFF BELOW.;[03] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW BS 500A TO BS 500B AT LEVEL STR 26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SING-OFF BELOW. AS RII
